# SDR AWXA200601018

- Difficulty date: June 13, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 20,533 hours, 7,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220290
- Condition: Corroded
- Location: Fusleage
- Part time: 20,533 hours, 7,747 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON FLOOR SUPPORT AT FLOOR STRUCTURE IN PAX CABIN AT FS 67-1", +2", +6", +10" AND +13" AT Y1292.  MAINTENANCE REMOVED AND REPLACED FLOORBEAM IN PAX CABIN BETWEEN FS 66 TO FS 68 AT Y1292 IAW AIRBUS 319 SRM 51-72-11 PAGE 1.
